MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VENAFLO VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. VENAFLO VASCULAR GRAFT
Model Number VL4006C
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model vl4006c vascular graft was allegedly torn.This report was received from a single source.Of the one event, did involve patient with no reported patient injury.The patients age, weight and gender were not provided.
 
Additional Manufacturer Narrative
For the one malfunction, the device was returned for evaluation.Upon visual inspection, it was found that a portion of the cuff had been cut/torn.Therefore, the investigation is confirmed for torn material.Based upon the available information, the definitive root cause is unknown.
 
Event or Problem Description

Brand Name
VENAFLO VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8533234
Report Number2020394-2019-00501
Device Sequence Number13886166
Product Code DSY
UDI-Device Identifier00801741020438
UDI-Public(01)00801741020438
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVL4006C
Device Catalogue NumberVL4006C
Device Lot NumberVTCW0286
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1